# SDR UALA2011080804152

- Difficulty date: August 7, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N830UA
- Make and model: Airbus A319-131
- Aircraft serial: 1243
- Aircraft time: 38,541 hours, 15,667 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP401600U
- Condition: Low Pressure
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM-LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  CAPT O2 FAILS TEST.  REPLACED CAPTAIN'S OXYGEN MASK STOWAGE BOX.
